| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a fractured instrument was found following cleaning.There was no patient involvement.
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-03105.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, d9, g3, g6, h2, h3, h6, and h10.Proposed component (annex g) code is mechanical (g04) - provisional top.Complaint sample was evaluated and the reported event was confirmed.Visual evaluation of returned instrument indicates it exhibits signs of repeated use (nicked or gouged) and is chipped.Device history record was reviewed and no discrepancies were found.Review of complaint history identified no additional similar complaints for the reported part and lot combination.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.